# SDR UALA2008111305073

- Difficulty date: December 12, 2007
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 51,372 hours, 35,615 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Nlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR RED LIGHT WAS ILLUMINATED AFTER TAKEOFF, AND CONTINUED TO BE ILLUMINATED.  CREW VERIFIED NOSE GEAR WAS UP.  S845 HAS DAMAGED WIRES IN NOSE WHEEL WELL.  REPLACED DOWNLOCK SENSOR S845.  SEVERAL GEAR SWINGS PERFORMED, OPS NORMAL.
